MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE; PEN NEEDLES

HTL-STREFA S.A. DROPLET PEN NEEDLE; PEN NEEDLES
Model Number 31G X 8MM
Medical Device Problem Codes Infusion or Flow Problem (2964); Material Twisted/Bent (2981)
Health Effect - Clinical Code Bruise/Contusion (1754)
Type of Reportable Event Malfunction
Event or Problem Description
Every 4 out of 10 needles either bend or won't inject his medication.The needles are causing him to bruise.

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8324838
Report Number9613304-2019-00018
Device Sequence Number16678879
Product Code FMI
UDI-Device Identifier05907996093052
UDI-Public(01)05907996093052(17)230201(10)Y58D2
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2023
Device Model Number31G X 8MM
Device Catalogue Number8309
Device Lot NumberY58D2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1